# SDR DXTA200803298

- Difficulty date: October 9, 2008
- Submitted: October 10, 2008
- Operation: Air carrier
- Aircraft: N890QS
- Make and model: Raythn HAWKER900XP
- Aircraft serial: HA0010
- Aircraft time: 600 hours, 414 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

INTERMITTENT BURNING SMELL FUMES IN COCKPIT (NO VISABLE SMOKE).
